# SDR SWAA2024012243009

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 18,236 hours, 9,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PANEL OPENING HAS CRACK ON LOWER EDGE OF CUTOUT. MEASURES 1.5' LONG THRU 1 RIVET; PARALLEL AND 0.25' FROM TOP EDGE. LOCATION IS STA 231 AT STRINGER 23R. TSR 202400406 WAS OPENED FOR ENGINEERING HELP.<[01] PERFORMED LIMITED TIME REPAIR AS REQ PER EA 24-153-00166 WITH NO OTHER DEFECTS NOTED. REF TSR 202400406.;[02] PERFORMED LIMITED TIME REPAIR AS REQ PER EA 24-153-00166 WITH NO OTHER DEFECTS NOTED. REF TSR 202400406.
